# SDR C1HA200397016

- Difficulty date: October 21, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERIES, OPS CHECK NORMAL IAW MM 33-50-61.
